# SDR ASAA2020012731956

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 14,182 hours, 4,730 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU EMER SHUT DOWN,  GROUNDED - YES.  PERFORMED OPS CHECK IAW AMM 49-00-00 PB 501.  NO FAULTS NOTED.
